# SDR DALA2017031402046

- Difficulty date: March 14, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, INTERCOSTAL CORRODED BS 1300 - 1320 ABOVE STRINGER 28R. REMOVED CORROSION IAW SRM 51-10-02, PG 12, PAR 15. FOUND TO BE OUT OF LIMITS. REMOVED & REPLACED THE INTERCOSTAL IAW SRM 51-40-02, & DWG 146N5400, REV A.
